ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Maximum likelihood analysis of masked series system lifetime data

Mukhopadhyay, Chiranjit (2006) Maximum likelihood analysis of masked series system lifetime data. In: Journal Of Statistical Planning And Inference, 136 (3). pp. 803-838.

[img] PDF
1.pdf - Published Version
Restricted to Registered users only

Download (323Kb) | Request a copy
Official URL: http://www.sciencedirect.com/science?_ob=MImg&_ima...

Abstract

Component lifetime parameters of a series system are estimated from system lifetimes and masked cause of failure observations. The time and cause of system failures are assumed to follow a competing risks model. The masking probabilities of the minimum random subsets are not subjected to the symmetry assumption. Sufficient regularity conditions are provided, justifying the maximum likelihood analysis. Maximum likelihood estimates of both the lifetime parameters and masking probabilities are generically computed via an EM algorithm. An appropriate set of asymptotically pivotal quantities are also derived. Such maximum likelihood based estimates are further refined by bootstrap. The developed techniques are illustrated by numerical examples of independent Weibull component lifetimes with distinct scale and shape parameters.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Elsavier.
Keywords: Asymptotic properties;Bootstrap;Competing risks;EM algorithm; Masking probabilities;Minimum random subset;Random censoring; Weibull distribution.
Department/Centre: Division of Information Sciences > Management Studies
Date Deposited: 31 Mar 2009 11:14
Last Modified: 19 Sep 2010 05:00
URI: http://eprints.iisc.ernet.in/id/eprint/18079

Actions (login required)

View Item View Item